MathSciNet Relay Station
MathSciNet bibliographic data
MR946218 (89f:57007) 57M25 (05C10)
Kauffman, Louis H. Invariants of graphs in three-space. Trans. Amer. Math. Soc. 311 (1989), no. 2, 697–710.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement